American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[2] Panagiotis Emmanouil. The direct scattering problem: Uniqueness and existence for anisotropic media. Quart. Appl. Math. 69 (2011) 747-758. MR 2893998.
Abstract, references, and article information
View Article: PDF

[3] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. M. Cormack. Radon's problem for some surfaces in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 99 (1987) 305-312. MR 870790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. B. Subrahmanyam. On integral inequalities associated with a linear operator equation . Proc. Amer. Math. Soc. 92 (1984) 342-346. MR 759650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raymond Roccaforte. Asymptotic expansions of traces for certain convolution operators . Trans. Amer. Math. Soc. 285 (1984) 581-602. MR 752492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maria Luisa Mascarenhas. A linear homogenization problem with time dependent coefficient . Trans. Amer. Math. Soc. 281 (1984) 179-195. MR 719664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Olof J. Staffans. On asymptotically almost periodic solutions of a convolution equation . Trans. Amer. Math. Soc. 266 (1981) 603-616. MR 617554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. M. Fink and W. R. Madych. On certain bounded solutions of $g\ast \mu =f$ . Proc. Amer. Math. Soc. 75 (1979) 235-242. MR 532143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jon C. Helton. Existence of integrals and the solution of integral equations . Trans. Amer. Math. Soc. 229 (1977) 307-327. MR 0445245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. A. Burns and T. L. Herdman. Adjoint semigroup theory for a Volterra integrodifferential system. Bull. Amer. Math. Soc. 81 (1975) 1099-1102. MR 0387999.
Abstract, references, and article information   
View Article: PDF

[12] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[13] Robert R. Stevens. On a uniqueness problem in the theory of linear integral equations . Proc. Amer. Math. Soc. 49 (1975) 95-103. MR 0387987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF

[15] Robert H. Martin. Product integral approximations of solutions to linear operator equations . Proc. Amer. Math. Soc. 41 (1973) 506-512. MR 0380463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information   
View Article: PDF

[17] William T. Reid. Expansion problems associated with a system of integral equations . Trans. Amer. Math. Soc. 33 (1931) 475-485. MR 1501601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. D. Tamarkin and Rudolph E. Langer. On integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 30 (1928) 453-471. MR 1501439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rudolph E. Langer and Eleanor P. Brown. On a class of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 29 (1927) 683-715. MR 1501410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. D. Tamarkin. On Laplace's integral equations . Trans. Amer. Math. Soc. 28 (1926) 417-425. MR 1501354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rudolph E. Langer. On the theory of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 28 (1926) 585-639. MR 1501367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Anna J. Pell. Linear equations with two parameters . Trans. Amer. Math. Soc. 23 (1922) 198-211. MR 1501198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. J. Pell. Linear equations with unsymmetric systems of coefficients . Trans. Amer. Math. Soc. 20 (1919) 23-39. MR 1501113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. J. Pell. A general system of linear equations . Trans. Amer. Math. Soc. 20 (1919) 343-355. MR 1501132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. H. Hildebrandt. On a theory of linear differential equations in general analysis . Trans. Amer. Math. Soc. 18 (1917) 73-96. MR 1501063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. H. Hildebrandt. Errata: ``On a theory of linear differential equations in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 18} (1917), no. 1, 73--96; 1501063] . Trans. Amer. Math. Soc. 18 (1917) 540. MR 1501084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wallie Abraham Hurwitz. Mixed linear integral equations of the first order . Trans. Amer. Math. Soc. 16 (1915) 121-133. MR 1501004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wallie Abraham Hurwitz. On the pseudo-resolvent to the kernel of an integral equation . Trans. Amer. Math. Soc. 13 (1912) 405-418. MR 1500925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anna Johnson Pell. Applications of biorthogonal systems of functions to the theory of integral equations . Trans. Amer. Math. Soc. 12 (1911) 165-180. MR 1500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1